MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INSIGNIA ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

ALPHATEC SPINE, INC. INSIGNIA ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 336-0466
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a 4-level anterior cervical discectomy and fusion procedure on (b)(6) 2023.At the 6-month postoperative visit, radiograph images revealed a screw fracture at c6 with the proximal end backing out of the plate and a screw back out at c3.Revision surgery is planned but has not been scheduled.
 
Additional Manufacturer Narrative
The implants remain in the patient.Revision surgery is planned.The identifying lot number was not provided; therefore, a review of the device history record could not be conducted.Radiograph images were provided which confirmed the event.Based on the information provided, a root cause could not be determined.If additional information is provided, a supplemental report will be filed accordingly.

Brand Name
INSIGNIA ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key17504455
Report Number2027467-2023-00046
Device Sequence Number12321194
Product Code KWQ
UDI-Device Identifier00190376423814
UDI-Public(01)00190376423814
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number336-0466
Device Catalogue Number336-0466
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale